# SDR COMA0870021

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 13,386 hours, 9,615 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5622 RECEIVED SLAT FAIL CAUTION MESSAGE.  DECLARED EMERGENCY, RETURNED TO ATL, LANDED WITHOUT INCIDENT.  PERFORMED RESET AND CLEARED INHIBITS.  VISUALLY INSPECTED SLATS AND SLAT DISCONNECT SYSTEM.  PERFORMED OPERATIONAL CHECK.  NO FURTHER DEFECTS.  (S)
